HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
理学院・理学研究院  >
Journal of the Faculty of Science, Hokkaido University. Series 1, Mathematics >

Vol. 20 no. 4 : [6]

検索結果表示: 1 - 6 / 6
資料種別著者タイトル別タイトル掲載誌等発行日
bulletin (article)Ito, Takashi; Irwin, John M.A QUASI-DECOMPOSABLE ABELIAN GROUP WITHOUT PROPER ISOMORPHIC QUOTIENT GROUPS AND PROPER ISOMRPHIC SUBGROUPS II-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics = 北海道大学理学部紀要1969年
bulletin (article)Hashimoto, ToshioWATSON'S $U_{n}^{2}$ TEST IN THE PARAMETRIC CASE-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics = 北海道大学理学部紀要1969年
bulletin (article)Suzuki, Haruo; Koshikawa, HiroakiON THE TOPOLOGY OF SOME ALMOST CONTACT MANIFOLDS-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics = 北海道大学理学部紀要1969年
bulletin (article)Nagai, TamaoON CERTAIN CONDITIONS FOR A SUBMANIFOLD IN A RIEMANN SPACE TO BE ISOMETRIC TO A SPHERE-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics = 北海道大学理学部紀要1969年
bulletin (article)Katsurada, YoshieCLOSED SUBMANIFOLDS WITH CONSTANT $v$ -TH MEAN CURVATURE RELATED WITH A VECTOR FIELD IN A RIEMANNIAN MANIFOLD-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics = 北海道大学理学部紀要1969年
bulletin (article)Kawaguchi, MichiakiSUR LES COMPOSITIONS EXTERNES DES JETS GÉNÉRALISÉS D'ORDRE SUPÉRIEUR-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics = 北海道大学理学部紀要1969年
検索結果表示: 1 - 6 / 6

 

本サイトに関するご意見・お問い合わせは repo at lib.hokudai.ac.jp へお願いします。 - 北海道大学